# SDR SWIA2020042750347

- Difficulty date: March 18, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PROVIDING ACCESS ON JOB 915069104 OP # 107 MX TRANS # 20680283 CORROSION WAS FOUND AT THE BASE OF THE F.S.319.00  FRAME AT STR-21L.    (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED FRAME FS 319 STR 20L - 23L REF CRJ 900 SRM AND BOMBARDIER DWG CW WITH FORM M-337
